# SDR ASOA201200623

- Difficulty date: February 24, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 29,649 hours, 26,156 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF HYD 1 LOW PRESSURE CAUTION MESSAGE, QTY AND PRESSURE ZERO. ENGINE RAN FOR 25 MINUTES EMPTY, COMPLIED WITH QRH  DIVERTED AND EMERGENCY DECLARED.
